# SDR SIMA20130227008

- Difficulty date: February 27, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 23,498 hours, 20,477 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dau
- Part number: 7013348948
- Part serial: 01074498
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3334,  CREW RECEIVED AN EICAS E1 FUEL LOW TEMP MESSAGE.  CONTINUED TO MONITOR TEMPERATURE.  REQUESTED DESCENT AND TEMPERATURE CONTINUED TO DECREASE.  DECLARED AN EMERGENCY, COMPLIED WITH AOM VOL 1 PROCEDURES AND ELECTED TO DIVERT.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 DAU IAW AMM 31-41-00 AND OPS CHECKED GOOD IAW TASK 31-41-00-700-801-A. PERFORMED INSULATION TEST ON PINS A & B,  A & C, AND B & C ON RT ENG FUEL TEMP SENSOR C/P P11 TO DAU NR 2 RACK. REF AMM 20-20-03  NO DEFECTS NOTED.  RECONNECTED RIGHT ENGINE FUEL TEMP SENSOR C/P REF AMM 20-50-00. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
